Product Range  >  Pain Relief  >  Directol Original

Our range of products providing effective pain relief by targeting the source, tailored for all the family.

Provides strong pain relief from rheumatic aches and pains (joint pain), headache, pain of osteoarthritis, migraine, neuralgia, toothache, pain after dental procedures, muscular aches and pains, period pain, pain after vaccination, sore throat and the relief of symptoms of colds and influenza.

Original
Directol

Active Ingredient 

Paracetamol 

Av. per tablet

500mg

Directions​

Adults: Take two tablets four times a day every 4-6 hours as required. Do not take more than eight tablets in 24 hours and leave 4-6 hours between each dose.

Tablets for oral use.

Do not give to children under 12 years of age.

Swallow with a drink of water.

Do not exceed the stated dose.

Caution

Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.​ For more information please read the label and patient information leaflet or consult your pharmacist or doctor. Contains paracetamol. Always read the label.

 

Pack contains 36 tablets of paracetamol 500mg.

Keep out of sight and reach of children.